# SDR AALA20010176

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER 28R STATION 965-973.  INSTALED NEW STRINGER SECTION AND REPAIR SPLICE PER ESO 11697 DATED 1-25-01.  (M)
